The chromatic spectrum of mixed hypergraphs

Jiang, T. and Mubayi, D. and Tuza, Zsolt and Voloshin, V. and West, DB (2002) The chromatic spectrum of mixed hypergraphs. GRAPHS AND COMBINATORICS, 18 (2). pp. 309-318.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2807

Update Item Update Item